# SDR TRBA2011065

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 32,369 hours, 32,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, BASE VISIT FOUND LIGHT BULB LOOSE AT ROW SEAT 14 AND 15. THE AIRCRAFT WAS REMOVED FROM SERVICE. RESECURED EMERGENCY LIGHT BULB IAW WORKCARD EX-335000-OPT-10000-001.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
